The existence of embedded minimal hypersurfaces

Camillo De Lellis Universitaet Zuerich Dominik Tasnady Universitaet Zuerich

Differential Geometry mathscidoc:1609.10335

Journal of Differential Geometry, 95, (3), 355-388, 2013
We give a shorter proof of the existence of nontrivial closed minimal hypersurfaces in closed smooth (n + 1)-dimensional Riemannian manifolds, a theorem proved first by Pitts for 2 ≤ n ≤ 5 and extended later by Schoen and Simon to any n.
No keywords uploaded!
[ Download ] [ 2016-09-14 08:29:50 uploaded by admin ] [ 468 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{camillo2013the,
  title={THE EXISTENCE OF EMBEDDED MINIMAL HYPERSURFACES},
  author={Camillo De Lellis, and Dominik Tasnady},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914082950780730997},
  booktitle={Journal of Differential Geometry},
  volume={95},
  number={3},
  pages={355-388},
  year={2013},
}
Camillo De Lellis, and Dominik Tasnady. THE EXISTENCE OF EMBEDDED MINIMAL HYPERSURFACES. 2013. Vol. 95. In Journal of Differential Geometry. pp.355-388. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914082950780730997.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved